Rochlin invariants, theta multipliers, and holonomy

Edward Miller, R. Lee, S.E. Weintraub

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)275-278
JournalBulletin of the American Mathematical Society
Volume17
StatePublished - 1987

Cite this

Rochlin invariants, theta multipliers, and holonomy. / Miller, Edward; Lee, R.; Weintraub, S.E.

In: Bulletin of the American Mathematical Society, Vol. 17, 1987, p. 275-278.

Research output: Contribution to journalArticle

@article{1183000acda14404850003bdea65de77,
title = "Rochlin invariants, theta multipliers, and holonomy",
author = "Edward Miller and R. Lee and S.E. Weintraub",
year = "1987",
language = "English (US)",
volume = "17",
pages = "275--278",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Rochlin invariants, theta multipliers, and holonomy

AU - Miller, Edward

AU - Lee, R.

AU - Weintraub, S.E.

PY - 1987

Y1 - 1987

M3 - Article

VL - 17

SP - 275

EP - 278

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

ER -